RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 5, Pages 661–669 (Mi mz8251)  

This article is cited in 2 scientific papers (total in 2 papers)

Best quadrature formulas for certain classes of periodic functions

A. A. Ligun

Dneprodzerzhinsk Industrial Institute

Full text: PDF file (535 kB)

English version:
Mathematical Notes, 1978, 24:5, 853–857

Bibliographic databases:

UDC: 517.5
Received: 29.08.1977

Citation: A. A. Ligun, “Best quadrature formulas for certain classes of periodic functions”, Mat. Zametki, 24:5 (1978), 661–669; Math. Notes, 24:5 (1978), 853–857

Citation in format AMSBIB
\Bibitem{Lig78}
\by A.~A.~Ligun
\paper Best quadrature formulas for certain classes of periodic functions
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 5
\pages 661--669
\mathnet{http://mi.mathnet.ru/mz8251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517426}
\zmath{https://zbmath.org/?q=an:0413.41019}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 5
\pages 853--857
\crossref{https://doi.org/10.1007/BF01141543}


Linking options:
  • http://mi.mathnet.ru/eng/mz8251
  • http://mi.mathnet.ru/eng/mz/v24/i5/p661

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zhensykbaev, “Monosplines of minimal norm and the best quadrature formulae”, Russian Math. Surveys, 36:4 (1981), 121–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Zhensykbaev, “Extremality of monosplines of minimal deficiency”, Math. USSR-Izv., 21:3 (1983), 461–482  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020